Additonal medicines - harm or benefit?


#1

I'm 56 . I have been diagnosed with Parkinson disease 20 years ago (to be more precise then i had been just told i might have Parkinson disease and then i was diagnosed 12 years ago). I have been taking Stalevo for 10 years.

For today my daily medicine dose is
Stalevo - 400 mg (4*100)
Mirapex PD - 3 mg (2*1,5)
Ciprolex - 1 pill a day
PK Merc - 3 pills a day

Now i have all additional problems to the main disease

1. Very heavy constipations.
2. Urology problems  (there are periods when i urinate 2-3 times a day and i make myself do it. There are periods when i urinate 8-10 times a day, but when i feel a need i need urgently to do it otherwise there may be problems.)
3. Poor sight.
4. Legs are getting swollen.
5. I must have problems with lever and gallbladder as many red moles appeared on the skin.
6. and so on.
I did not see my "Parkinson" doctor for 1.5 year as my general state often changed from good to bad and vice versa. The general picture was more or less stable and i thought there was no necessity for a visit to a doctor, as he is a very popular specialist and quite busy.
I did not visit any doctor regarding my related problems, as i know in advance that any doctor would prescribe me additional medicines and i'm afraid the general amount of all medicines will exceed all sensible limits.
I would like to know the thoughts of forum members- are my fears real or are these just problems in my head.


#2

 

No they are not problems that just exist in your mind we face many problems and you list few of them.

the entacapone part of stalevo  can cause problems for some, i have experienced the same need to go but it passed, we also need to drink lots of fluids especially when its hot, its important to keep hydrated, our kidney/liver might work differently having parkinsons in how we process food & fluids?.


our eyes are supposed to be tested regularly, dry eyes or weeping  from r.e.m overnight can cause problems and we also can suffer skin problems from sweating or not perhaps  the pores/nerves effected.

there is so much more than just the perception of tremor, if your ''parkinson'' doctor is busy then there should be a Nurse available  to deal with problems which isn't always more pills but can be re arranging them